Journal of Mathematical Physics Volume 7 July-December. Elliott W. Montroll.

Journal of Mathematical Physics Volume 7 July-December

New York: American Institute of Physics, 1966. Quarto; G+ Hardcover; Red spine with White text; Boards strong, slight cocking to spine, some edgewear, some shelfwear, bumping to tail edge of both covers, black marks on both covers and spine, otherwise clean; Textblock has Library folder on front endpaper, Library of Congress ink stamp on front endpaper, staple holes in title page of each section, Library ink stamps on title page of each section, writing in pencil on title page and reverse of page 2299, ink stamp on title page, writing in pen on page 2299, blue and black smudging along tail edge, small brown/black marks along head edge; 2299 pp; Ex-Library.

15-491-1319999

FP New Rockville Stock

Price: $100

See all items in S/S Collection
See all items by